# SDR C2XA04CL078

- Difficulty date: August 6, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 14,369 hours, 10,760 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 3233,  THE CREW REPORTED THAT THE RT SIDE EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE.  MAINTENANCE INSPECTED AND RESET THE EMERGENCY LIGHT SYSTEM.  ALL OPERATIONAL CHECKS WERE GOOD.
